MathSciNet Relay Station
MathSciNet bibliographic data
MR1604122 39B12 (41A63 65D15)
Jia, R. Q.; Riemenschneider, S. D.; Zhou, D. X. Approximation by multiple refinable functions. Canad. J. Math. 49 (1997), no. 5, 944–962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement